MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 2,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 2,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 230-03-02
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Informed to exchange insert by hospital, after about 7 years later from a primary surgery.The patient who had total knee arthroplasty using cr slope ++ tibial insert complained knee swelling and pain, the surgeon diagnosed the wear of the tibial insert, then revision surgery for the replacement of the tibial insert was performed.Breakage and wear was observed in the retrieved tibial insert.Also, he found out metallosis.He decided that no problem of locking mechanism of the tibial tray was found, and removing all proliferative tissues, the insert only was replaced to new one.
 
Additional Manufacturer Narrative
Multiple reports were filed for this event, please see associated reports: 1038671-2022-01594.The revision reported was likely due to progressive prosthesis wear over 7 years of implantation secondary to mechanical overload on the posterior medial edge of the tibial insert leading to full thickness polyethylene wear and metallic wear of the tibial tray and/or femoral component.Contributions from overall slope of the insert and tibial tray, rotational malalignment and/or soft tissue instability may have allowed for excessive posterior contact leading to wear and possible fracture of the polyethylene insert.However, the contributions of individual factors or a combination of the aforementioned factors cannot be confirmed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly,.

Brand Name
OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 2,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22374771
Report Number1038671-2025-02396
Device Sequence Number19949082
Product Code JWH
UDI-Device Identifier10885862061744
UDI-Public10885862061744
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2020
Device Catalogue Number230-03-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Initial Report FDA Received Date07/01/2025
Date Device Manufactured04/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight70 KG